ANA Discussion Forum

Post-Treatment => Facial Issues => Topic started by: iadnanb on June 03, 2019, 05:56:24 am

Title: Facial Paralysis after CK
Post by: iadnanb on June 03, 2019, 05:56:24 am
I had CK in Dec 18 for my right side AN. After one month I had facial twitching. It reduced by using Steriods but came back as soon as I stopped steriods. My first Pre op MRI in March 19 showed that CK is working. However in April twitching stopped and I had facial paralysis, eye problem and mild pain in my right ear. I am not sure is it due to swelling or necrosis or tumor regrowth. My next MRI is due in Sep 19. I have been asked by my neurophysician to manage it through steriods. Moreover will physical therapy through electric stimulation will be beneficial or not?
Title: Re: Facial Paralysis after CK
Post by: jami on June 03, 2019, 10:25:21 am
I cant answer this, but want to chime in that i am 6 weeks past CK and having facial twitching too, at an increasing frequency. Look foward to reading the advice that you hear.
Title: Re: Facial Paralysis after CK
Post by: talha on June 06, 2019, 04:15:33 am
Hi
I had CK this April. After two weeks I started facial palsy. My lip on the right side drooped a bit. Now since last week I am having facial twitching again on the right side, especially on the lip and cheek. In addition I am having dizziness, eye problem, taste difference and dull pain on the back side of the ear.
For the last two days I am feeling needle pinches on my face and on my ear lobes. I also don't know the reason but doctor usually says its due to post CK swelling, may be due to this swelling I'm feeling all this.

I would like to ask what steroid your doctor prescribed you and in what quantity or dose?

I am also a bit concerned as sometimes I feel twitching on my different body parts as well. Do you have any  such feelings?

Most doctors says that swelling may be lessen three to six months after CK, and sometimes it may take more.
Insha Allah things will settle down in a while, will be better nsha Allah.

I had electrical stimulations, stimulations may give u bit relief but do ask doctors before going for it.

I think you also having these symptoms due to post CK swelling. Try to relax and don't think a lot about these symptoms, try your best to engage yourself in different day to day matters. Try to change the focus.

You will also will feel better in a while insha Allah.
Title: Re: Facial Paralysis after CK
Post by: iadnanb on June 06, 2019, 12:29:42 pm
Well I was prescribed to take Dexamethasone for facial twitching from CK oncologist. The dosage varied between 8+8+8 to 1+1+1.

For facial palsy i was advised deltacortil by neurologist and it started from 5+5 +5. Had several rounds, on trying to tapering it off, got back the symptoms and had to restart.

Right now I am maintaining the steroids at bare minimum level where symptoms are just manageable. But still concerned about drooping of my face on left side though eye condition looks better.
Title: Re: Facial Paralysis after CK
Post by: talha on June 06, 2019, 02:27:06 pm
I also had deltacortal for palsy and dexamethasone for palsy/twitching same dose as you mentioned and dose decreases gradually. I had one round of both of these medicines. Two weeks earlier doctor again prescribed me dexamethasone for palsy this time though the dose was lower I.e. 3x3x3 then decrease gradually. But I didn't took it. I am managing without it..
Things will be better soon insha Allah